Quasiclassical asymptotics of the scattering amplitude and cross
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 334-337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_2_a17,
author = {D. R. Yafaev},
title = {Quasiclassical asymptotics of the scattering amplitude and cross},
journal = {Doklady Akademii Nauk},
pages = {334--337},
year = {1987},
volume = {292},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a17/}
}
D. R. Yafaev. Quasiclassical asymptotics of the scattering amplitude and cross. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 334-337. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a17/